MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.This report is being filed on an international product, list number 1g06-01 that has a similar product distributed in the us, list number 1g06-11/-98.A1 patient identifier: complete sample id is (b)(6).
 
Event or Problem Description
The customer reported falsely elevated potassium results generated on the architect c8000 processing module for one sample.The following data was provided: sid (b)(6): initial report = 6.5 mmol/l, repeat = 4.8 mmol/l.Per the customer discrepant results were not reported out to the medical provider.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The customer reported observing a falsely elevated potassium result with the ict sample diluent.As part of troubleshooting, the customer reran the sample using the same ict sample diluent and generated the expected result.Quality controls were within range at the time of the incident.A search by product did not identify an increase in complaint activity related to the issue under review.A review of tracking and trending for the ict sample diluent did not identify any trends related to the complaint issue.Device history review did not identify any nonconformances or deviations associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect c8000 processing module, serial number (b)(6) or the ict sample diluent was identified.
 
Event or Problem Description

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23413712
Report Number3016438761-2025-00642
Device Sequence Number10408243
Product Code JJE
UDI-Device Identifier00380740023089
UDI-Public(01)00380740023089
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-11, UNKNOWN; CONC ICT DILUENT, 02P32-11, UNKNOWN
Patient SexUnknown